# SDR ASOA01299S

- Difficulty date: December 24, 2001
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN MCN, WHILE COMPLYING WITH ASA EO600-63-0043, VISUAL INSPECTION OF THE ENGINE SUPPORT BEAMS, BOTH SIDES WERE FOUND TO HAVE A CRACK.  MAINTENANCE COMPLETED STEPS 1-5 OF REO 601R-53-61-358 WHICH IS ANOTHER TEMPORARY REPAIR TO THE ENGINE SUPPORT BEAM.  (M)
